RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 4, Pages 530–532 (Mi jsfu397)  

Very low ergodicity of real genomes

Michael G. Sadovskya, Ksenia A. Nikitinab

a Institute of computational modelling SB RAS, Akademgorodok, Krasnoyarsk, 660036 Russia
b Institute of Space and Information Technology, Siberian Federal University, Kirenskogo 26, Krasnoyarsk, 660074, Russia

Abstract: A distribution of the longest distances to the nearest neighbour alongside a genetic sequence is investigated. It is shown the real DNA sequences differ basically from any model one, while the figures of the distribution prove almost lack of ergodicity in these latter.

Keywords: order, triplet, Markov process, distance, mutual distribution.

Full text: PDF file (208 kB)
References: PDF file   HTML file
UDC: 57:015 + 573.2
Received: 30.08.2014
Received in revised form: 30.09.2014
Accepted: 05.11.2014
Language:

Citation: Michael G. Sadovsky, Ksenia A. Nikitina, “Very low ergodicity of real genomes”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014), 530–532

Citation in format AMSBIB
\Bibitem{SadNik14}
\by Michael~G.~Sadovsky, Ksenia~A.~Nikitina
\paper Very low ergodicity of real genomes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 4
\pages 530--532
\mathnet{http://mi.mathnet.ru/jsfu397}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu397
  • http://mi.mathnet.ru/eng/jsfu/v7/i4/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:143
    Full text:46
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021